# SDR AWXA200400112

- Difficulty date: January 7, 2004
- Submitted: January 29, 2004
- Operation: Air carrier
- Aircraft: N324AW
- Make and model: Boeing 737301
- Aircraft serial: 23261
- Aircraft time: 58,145 hours, 36,947 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 6545410
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK 2 EACH CRACKS WERE FOUND ON LONGITUDINAL FLOOR SUPPORT WEB BETWEEN BS 708 AND BS 709, RBL 24.75.  MAINTENANCE TRIMMED OUT DAMAGE ON FLOOR SUPPORT WEB BETWEEN BS 708 AND BS 709, RBL 24.75; FABRICATED A DOUBLER AND FILLER; INSTALLED REPAIR PARTS IAW AWA ER 03-5715-04023-ES4.
